# SDR NWAA071755638

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 36,743 hours, 14,432 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Burned
- Location: Standby
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EICAS STATUS MESSAGE -STBY INVERTER-, ALONG WITH SLIGHT SMELL OF BURNING ELECTRICS THRU OUT CABIN AND COCKPIT.  MAINTENANCE:  PERFORMED TSM PROCEDURE 24-37-00, FOUND OLD STANDBY INVERTER BURNT; REPLACED STATIC (STANDBY) INVERTER.  AIRCRAFT OK FOR SERVICES.
